# SDR DALA2018012200445

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,520 hours, 24,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW COMPARTMENT RIGHT SIDE, AFT OF BULKHEAD FRAME BS 1787, STRINGER 3R TO 5R.  THE  NUTPLATE STRAP CORRODED ON FORWARD END OF APU INLET DOOR HOUSING.  REMOVED CORROSION AND FOUND BEYOND LIMITS IAW  SRM. REMOVED AND REPLACED THE STRAP IAW SRM.
